Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2010, Issue 5(21), Pages 244–251 (Mi vsgtu776)  

This article is cited in 1 scientific paper (total in 1 paper)

Calculus Mathematics

Numerical Method of Value Boundary Problem Decision for 2D Equation of Heat Conductivity With Fractional Derivatives

V. D. Beybalaeva, M. R. Shabanovab

a Dept. of Applied Mathematics, Daghestan State University, Makhachkala
b Lab. of Mathematical Modeling and Monitoring of Geothermal Objects, Institute of Geothermy Problems, Dagestan Research Center of RAS, Makhachkala

Abstract: In this work a solution is obtained for the boundary problem for two-dimensional thermal conductivity equation with derivatives of fractional order on time and space variables by grid method. Explicit and implicit difference schemes are developed. Stability criteria of these difference schemes are proven. It is shown that approximation order by time equal but by space variables it equal two. A solution method is suggested using fractional steps. It is proved that the transition module, corresponding to two half-steps, approximates the transition module for given equation.

Keywords: numerical methods, stability, approximation of fractional derivatives, fractional differential equations

DOI: https://doi.org/10.14498/vsgtu776

Full text: PDF file (196 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.98
MSC: Primary 65N12; Secondary 34A08, 26A33, 45K05
Original article submitted 08/II/2010
revision submitted – 28/IV/2010

Citation: V. D. Beybalaev, M. R. Shabanova, “Numerical Method of Value Boundary Problem Decision for 2D Equation of Heat Conductivity With Fractional Derivatives”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010), 244–251

Citation in format AMSBIB
\Bibitem{BeySha10}
\by V.~D.~Beybalaev, M.~R.~Shabanova
\paper Numerical Method of Value Boundary Problem Decision for 2D Equation of Heat Conductivity With Fractional Derivatives
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2010
\vol 5(21)
\pages 244--251
\mathnet{http://mi.mathnet.ru/vsgtu776}
\crossref{https://doi.org/10.14498/vsgtu776}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu776
  • http://mi.mathnet.ru/eng/vsgtu/v121/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Abduragimov, R. A. Omarova, “Chislennyi metod postroeniya polozhitelnogo resheniya dvukhtochechnoi kraevoi zadachi dlya odnogo differentsialnogo uravneniya vtorogo poryadka s drobnoi proizvodnoi”, Vestnik Dagestanskogo gosudarstvennogo universiteta, 2014, no. 6, 40–46  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:1003
    Full text:437
    References:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021